| Catalog Number |
IAB-06830-U |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported " the pump repeatedly reported helium leaks.At 8 am, the nurse found blood in helium pathway, withdrew the pump, removed the catheter, and discovered balloon rupture, blood entering the machine's internal pipeline".Additional information states that after the device was removed, it was not replaced.No patient injury or cosnequence reported.The patient's current condition is rpeorted as "critical".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The reported complaint for "blood in helium pathway" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported c omplaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.
Event or Problem Description